# SDR UIEA2020111002377

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FWD CARGO PIT STA 774 STR 36R HAS 5 SQ IN EXFOLIATED CORROSION AND CRACKED.  STR 36R STA 774, FOUND TO HAVE 100% MATERIAL LOSS AND OUT OF LIMITS, IAW B767 SRM 53-00-03-1A-1.  REPAIRED STR 36R, IAW B767 SRM 53-00-03-2R-2.
